# SDR SWAA2018051722002

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: 147A9409
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FRAME FLANGE STRINGER CLIP FASTENER MISSING AT BS 907, STR 24R.  INSTALLED FASTENER IAW DWG.
